# SDR SWAA2021122047213

- Difficulty date: November 24, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACK AT AFT CARGO FLOOR STRUCTURE STA 867; LBL 10 ; / [01] REMOVED AND REPLACED ANGLE AT AFT CARGO FLOOR STRUCTURE STA 867;LBL 10 AS PER REF B737-700 SRM 51-40-02-0G-0.; [02] VERIFIED STEP 1.
